# SDR DALA2022080805412

- Difficulty date: August 3, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 55,880 hours, 29,416 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3114 - APU INOP AFTER SMOKE EVENT. CORRECTIVE ACTION: DEFER "APU" PER MEL 49-10-01A. WILL REQUIRE APU CHANGE.(8596936)
